If you need an accessible version of this item please contact JSTOR User Support

Packing Cylinders into Cylindrical Containers

Sidney Kravitz
Mathematics Magazine
Vol. 40, No. 2 (Mar., 1967), pp. 65-71
DOI: 10.2307/2688509
Stable URL: http://www.jstor.org/stable/2688509
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Packing Cylinders into Cylindrical Containers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
[70]
    [70]
  • Thumbnail: Page 
71
    71